MAUDE Adverse Event Report: ZHONGSHAN A&E MACHINERY INDUSTRY CO., LTD DRIVE; BED

ZHONGSHAN A&E MACHINERY INDUSTRY CO., LTD DRIVE; BED
Model Number 15030BV-FR
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes Fall (1848); Neck Pain (2433)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving an electric hospital bed by provider, who stated that "the bed bent and the [end user] fell." the end user reported neck pain, for which he is receiving physical therapy.The provider stated that there were two separate beds involved in this incident but has been unable to provide details on which bed was the reported cause of the injury.Drive is currently investigating the incident, and has followed up multiple times in attempt to gain additional information.Drive has also attempted to retrieve the product and inspect it.Drive will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
BED
Manufacturer (Section D)
ZHONGSHAN A&E MACHINERY INDUSTRY CO., LTD
no 4 and no 8 plants 9 shenghu
nantou town
zhongshan city, guangdong 51000
CH  51000
MDR Report Key16407468
Report Number2438477-2022-00138
Device Sequence Number12189510
Product Code FNL
UDI-Device Identifier00822383211527
UDI-Public822383211527
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2023
Report Date (Section F) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number15030BV-FR
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/30/2022
Device Age7 YR
Date Report to Manufacturer03/07/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/21/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/21/2023